2017
Том 69
№ 9

All Issues

Factorization and ?-factorization of functions in wiener rings, defined on the completion of a surface homeomorphic to a sphere or a torus

Kakichev V. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 29 (1977), no. 5, pp 450-457.

Citation Example: Kakichev V. A. Factorization and ?-factorization of functions in wiener rings, defined on the completion of a surface homeomorphic to a sphere or a torus // Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 589–598.

Full text